MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93335
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient abutment was changed under general anesthesia on august 20, 2024 due to previous abutment spontaneously fell out.

Brand Name
BA400 ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key20720428
Report Number6000034-2024-03961
Device Sequence Number3850756
Product Code MAH
UDI-Device Identifier09321502022750
UDI-Public(01)09321502022750(10)198833(17)280301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93335
Device Catalogue Number93335
Device Lot Number198833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/25/2024
Event Location Hospital
Date Report to Manufacturer10/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient SexMale
Date Report Sent to FDA11/19/2024